# SDR SWIA202158767

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559 Rbl 27-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR TENSION STRAP AT FS559 FROM RBL27 TO RBL45 IS CORRODED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED TENSION STRAP FROM RBL 27 TO RBL 45 IAW CRJ 200 SRM 51-42-06 AND DWG 601R31025. COMPLIED WITH SKYWEST TASK CARD AND ATTACHED COMPLETETD FORM 337. NO WEIGHT CHANGE NOTED
